# SDR SWAA960590

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 986.6-1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FLOORBEAM ANGLED CHORD CORRODED AROUND FASTENER HOLES BETWEEN BS 1006 AND 986.5, WL 208, LBL 10 TO 19.  REPAIRED PER BOEING SRM.
